We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Well our first month of Prometrium is over. I did not get pregnant. Come to find out, prometrium can take away your CM. Ugh! So, for someone who does not temp/chart, its hard when the CM is gone. The nurse told me this month to take it after I get my fertile CM and BD. Ill try that this time around...
The side effects of this pill are nuts. I've been so emotional...crying easily and tired all the time. Its horrible! The nurse told me she took it for one month and could only take it one month because of the side effects. Yikes.
Not sure what will happen after this second month of pills. There were only two perscriptions called in..so not sure what the midwife will have planned next. : /
Jodi, Mom to Aubree (7) and Alyse (4)